Open Access
1995/1996 Towers and permitted trigonometric thin sets
Miroslav Repický
Author Affiliations +
Real Anal. Exchange 21(2): 648-655 (1995/1996).


In \cite{R} we introduced the notion of perfect measure zero sets and proved that every perfect measure zero set is permitted for any of the four families of trigonometric thin sets \(\\mathcal{N}\), \(\mathcal{A}\), \(\mathcal{N}_0\), and \(p\mathcal{D}\). Now we prove that the unions of less than \(\mathcal{t}\) perfect measure zero sets are permitted for the mentioned families. This strengthens a result of T. Bartoszyński and M. Scheepers \cite{BSch} saying that every set of cardinality less than \(\mathcal{t}\) is \(\mathcal{N}\)-permitted.


Download Citation

Miroslav Repický. "Towers and permitted trigonometric thin sets." Real Anal. Exchange 21 (2) 648 - 655, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.42004
MathSciNet: MR1407277

Primary: 03E20 , 42A20
Secondary: 03E05

Keywords: \(A\)-sets , \(N\)-sets , \(N_0\)-sets , perfect measure zero sets , permitted sets , pseudo Dirichlet sets

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top